# SDR CA101115011

- Difficulty date: November 11, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 2257A000003
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLAPS FAILED AT ZERO IN FLIGHT DURING CRUISE.  FLIGHT CONTROL SYNOPTIC PAGE SHOWS LEFT AND RIGHT FLAPS AMBER AND 0.  MDC SHOWS ALL FCU DATA DASHED OUT.  SUSPECT FCU.  CREW CALL IN ROUTE WITH INFO.  ATTEMPTED A FLAPS RE-SET ONCE ON THE GROUND BUT NO HELP.   REPLACED FCU.  OPS CHECK GOOD.  RTS.
